I have been on Atenolol 25 mg/day for 10 years to control rapid hate rate... NOT HIGH BLOOD PRESSUE. After complaining of extreme cold hands and feet my doct told me could be side effect of taking atenolol for so long. She gave me free sample of Bystolic 2.5mg a day. After reading some links I am afraid to take this medication. My BP was 110/70 today and I do not want it to go lower..any advice
I have super ventricular tachycardia (rapid heart rate).My doc just switched me over to indural (or propranalol for generic form)a couple of years ago.It is great,I have no side affects.I have low blood pressure to begin with so I know what you are talking about.This lowers it some,but not much difference.I really think you should talk to your doctor about it
Hello-I've been taking 2.5 mg of Bystolic for about a year, for LOW blood pressure and atrial fib. The improvement was immediate, but when I tried to wean myself off of it I noticed (again) stumbling/off balance problems when walking. So it seems I'm on it for the long haul, but since no noticeable side effects, that seems okay. Good luck, or... A Sante'!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Are there a lot of side effects to Cozaar 50 mg? Been taking Atenolol 50 mg for years with no probl?
Updated 14 May 2010 • 1 answer
Updated 15 May 2010 • 1 answer
Updated 25 Sep 2018 • 2 answers
Updated 24 Nov 2011 • 2 answers
Updated 30 Sep 2014 • 1 answer